Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Walsh-Fourier series


Author: George W. Morgenthaler
Journal: Trans. Amer. Math. Soc. 84 (1957), 472-507
MSC: Primary 42.1X
DOI: https://doi.org/10.1090/S0002-9947-1957-0091370-4
MathSciNet review: 0091370
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. J. Fine, On the Walsh functions, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 372-414. MR 0032833 (11:352b)
  • [2] -, The generalized Walsh functions, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 66-77. MR 0042535 (13:126g)
  • [3] -, Cesàro summability of Walsh-Fourier series, Proc. Nat. Acad. Sci. U.S.A. vol. 41 (1955) pp. 588-591. MR 0070757 (17:31f)
  • [4] Paul R. Halmos, Measure theory, New York, 1950. MR 0033869 (11:504d)
  • [5] T. Hildebrandt, Stieltjes integrals of the Riemann type, Amer. Math. Monthly, vol. 45 (1938) pp. 265-278. MR 1524276
  • [6] E. Hille and J. D. Tamarkin, Remarks on a known example of a monotone continuous function, Amer. Math. Monthly vol. 36 (1929) pp. 255-264. MR 1521732
  • [7] J. Marcinkiewicz and A. Zygmund, On the differentiability of functions and summability of trigonometrical series, Fund. Math. vol. 26 (1936) pp. 1-43.
  • [8] W. Orlicz, Beiträge zur Theorie der Orthogonalentwicklungen, Studia Mathematica vol. 1 (1929) pp. 1-39.
  • [9] R. E. A. C. Paley, A remarkable series of orthogonal functions, Proc. London Math. Soc. vol. 34 (1932) pp. 241-279.
  • [10] H. A. Rademacher, Einige Sätze über Reihen von allgemeinen Orthogonalfunctionen, Math. Ann. vol. 87 (1922) pp. 112-138. MR 1512104
  • [11] R. Salem and A. Zygmund, On a theorem of Banach, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 293-295. MR 0021611 (9:88a)
  • [12] -, On lacunary trigonometric series, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 333-338. MR 0022263 (9:181d)
  • [13] A. A. Sneider, On series of Walsh functions with monotone coefficients, Bull. Acad. Sci. URSS. Sér. Math. vol. 12 (1948) pp. 179-192. MR 0025605 (10:34d)
  • [14] -, On the uniqueness of expansions in Walsh functions, Rec. Math. (Mat. Sbornik) N.S. vol. 24 (66) (1949) pp. 279-300. MR 0032834 (11:352c)
  • [15] -, On the convergence of subsequences of the partial sums of Fourier series of Walsh functions, C. R. (Doklady) Acad. Sci. URRS. vol. 70 (1950) pp. 969-971. MR 0032835 (11:353a)
  • [16] Gen-Ichirô Sunouchi, On the Walsh-Kaczmarz series, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 5-11. MR 0041259 (12:821c)
  • [17] N. Vilenkin, On a class of complete orthonormal systems, Bull. Acad. Sci. URSS. Sér. Math. vol. 11 (1947) pp. 363-400. MR 0022560 (9:224h)
  • [18] Shigeki Yano, On Walsh-Fourier series, Tôhoku Math. J. vol. III (1951) pp. 223-242. MR 0045236 (13:550a)
  • [19] -, On approximation by Walsh functions, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 962-967. MR 0045235 (13:549g)
  • [20] A. Zygmund, Quelques théorèmes sur les séries trigonométriques et celles de puissances, Studia Mathematica vol. 3 (1931) pp. 77-83.
  • [21] -, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.1X

Retrieve articles in all journals with MSC: 42.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0091370-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society